Anafortan 25 mg/300 mg Tablet
- Manufacturer : Abbott India Ltd.
- Composition : Camylofin 25mg, Paracetamol 300mg
- Generally Prescribed For : Spasm Pain, Labor Pain, Smooth Muscle Relaxation
- Estimated Price : ₹93.60 For 15 Tablets Strip
BUY FROM THESE SELLERS
Uses of Anafortan 25 mg/300 mg TabletAnafortan 25 mg/300 mg Tablet is used for the treatment or prevention of the following disease(s):
Spasm Pain, Labor Pain, Smooth Muscle Relaxation
Side effects of Anafortan 25 mg/300 mg TabletThe most common side effects of Anafortan 25 mg/300 mg Tablet are - Stomach Upset, Nausea, Dry mouth, Increased Heart Rate
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Anafortan 25 mg/300 mg TabletDo not use Anafortan 25 mg/300 mg Tablet if you are allergic to - Camylofin, Paracetamol
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Anafortan 25 mg/300 mg Tablet.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Anafortan 25 mg/300 mg Tablet worksAnafortan 25 mg/300 mg Tablet contains - Camylofin, Paracetamol
Camylofin works by blocking certain chemicals and enzymes thus controlling muscle contractions.
Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.
Dosage of Anafortan 25 mg/300 mg TabletThe dosage of Anafortan 25 mg/300 mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Anafortan 25 mg/300 mg TabletIf you forget to take a dose of Anafortan 25 mg/300 mg Tablet, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings